MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 1-2 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 1-2 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 71453204
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Date of Event 08/23/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision was performed due to a dislodged insert.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned for evaluation.A clinical investigation was performed and concluded that x-ray images provided were reviewed and corresponded with the radiology report previously provided in the patient medical records.No further clinical assessment is warranted at this time.A review of complaint history on the listed parts revealed no additional complaints for this failure mode with the same batch number.Our investigation included a review of the manufacturing records which did not reveal any manufacturing or material abnormalities that could have caused or contributed to the reported incident.Without the return of the actual products involved, our investigation of this report is inconclusive.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
LGN PS HIGH FLEX XLPE SZ 1-2 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6843013
Report Number1020279-2017-00702
Device Sequence Number16320066
Product Code JWH
UDI-Device Identifier00885556034989
UDI-Public00885556034989
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date01/01/2021
Device Catalogue Number71453204
Device Lot Number11AM00921
Initial Date Received by Manufacturer 08/23/2017
Supplement Date Received by Manufacturer08/23/2017
Initial Report FDA Received Date09/05/2017
Supplement Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71420162/14KM10591
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;